Results 1 to 3 of 3
Trazodone side effect
  1. #1
    Minnieme is offline New Member
    Join Date
    Apr 2007
    Posts
    10

    Default Trazodone side effect

    Been on 50mg dose at night for insomnia but once in a while I am having some very strange vision problems when I wake up. Hard to describe but almost like seeing many images when I view something. Has anyone else had this while taking the med?

  2. #2
    Robert_325 is offline Diamond Elite
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    12,748

    Default

    Quote Originally Posted by Minnieme View Post
    Been on 50mg dose at night for insomnia but once in a while I am having some very strange vision problems when I wake up. Hard to describe but almost like seeing many images when I view something. Has anyone else had this while taking the med?


    So sorry for missing your question. Any time we have vision problems after starting on a medication the dr should be called. Could be a problem with the dose or the medication itself for you. Or your specific problem may be totally unrelated. But the dr needs to know.

    It so happens that blurred vision can be a side effect of trazodone. You should make the dr aware of the problem. I remember having my vision affected right at first but it didn't last long as I recall. Thats been since the 90s so it's not fresh in my mind.

    Go to the top of this page to the search box. Enter trazodone and click the drug search button. Look at the medical facts link that comes up. There a lot of links available. You will see the vision side effect shown there. You should read about the drugs you take, check for interactions, etc. Lots of things you can do with this site in addition to the forum. God bless.

  3. #3
    JPerry811 is offline New Member
    Join Date
    Sep 2008
    Posts
    3

    Default

    I've been taking Trazodone for about a year now, nightly, at 25 mg. I absolutely know what you mean about waking up with blurred vision, and it takes a few minutes for it to sort itself out. If that seems to be treating your insomnia, and there are no other bad side effects, stick with it, because it stops happening after awhile.

Similar Threads

  1. Replies: 5
    Last Post: 11-13-2008, 11:19 AM
  2. Male sexual side effects Trazodone
    By Anonymous in forum Drug Information
    Replies: 1
    Last Post: 06-04-2004, 12:44 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22